Nurofen Express 200mg - 16 Liquid Capsules


Price:
Sale price£3.99
Order before 3pm for same-day dispatch!

Description

Nurofen Express’s active ingredient is Ibuprofen. 

This medicine is used for the relief of: 

  • Headaches and migraine pain 
  • Dental pain and neuralgia 
  • Period pain 
  • Rheumatic, muscular and back pain 
  • Feverishness and symptoms of cold and flu.

Usage Instructions:

Adults, the elderly and children & adolescents between 12 and 18 years: 

  • Take 1 or 2 capsules with water, up to three times a day as required. Leave at least four hours between doses. 
  • Do not take more than 6 capsules in 24 hours. 
  • Do not give to children under 12 years. 

In children and adolescents between 12 and 18 years: 

If in children and adolescents Nurofen Express is required for more than 3 days, or if symptoms worsen a doctor should be consulted. 

In adults: 

Do not take for longer than 10 days unless your doctor tells you to. If symptoms persist or the pain or fever worsen, or if any new symptoms occur, consult your doctor or pharmacist.

Ingredients: 

Each capsule contains the active ingredient Ibuprofen 200 mg. They also contain: Macrogol 600, Potassium hydroxide 50% solution (E525), Gelatin, Sorbitol Liquid, Partially Dehydrated (E420), Purified Water, Ponceau 4R (E124), Lecithin (E322) or Phosphatidylcholine in Medium Chain Triglycerides,Triglycerides (medium chain), Ethanol, White ink (Titanium Dioxide (E171), Polyvinyl Acetate Phthalate, Macrogol 400,Ammonium hydroxide (E527), Propylene Glycol).

Warnings:

Do not take this medicine if you: 

  • are allergic to ibuprofen or any of the other ingredients (see section 6) or to aspirin or other painkillers 
  • have (or have had two or more episodes of) a stomach ulcer, perforation or bleeding 
  • have had a worsening of asthma, skin rash, itchy runny nose or facial swelling when previously taking ibuprofen, aspirin or similar medicines 
  • have had gastrointestinal bleeding or perforation when previously taking NSAIDs (Non-steroidal anti-inflammatory drugs) 
  • are taking other NSAID painkillers or more than 75 mg aspirin a day 
  • have severe liver or kidney problems 
  • have heart problems, high blood pressure or blood coagulation disorder. 
  • have breathing difficulties 
  • are in the last 3 months of pregnancy 
  • are under 12 years old 
  • are allergic to peanut or soya as this product contains Lecithin

Warnings and precautions: 

Talk to your doctor or pharmacist before taking this medicine if you: 

  • have or have had asthma 
  • have kidney, heart, liver or bowel problems 
  • have high cholesterol or previously have had a heart attack or stroke 
  • have a history of gastrointestinal disease (such as ulcerative colitis, Crohn's disease) 
  • have Systemic Lupus Erythematosus (a condition of the immune system causing joint pain, skin changes and other organ disorders) 
  • are a smoker 
  • are in the first 6 months of pregnancy 
  • have an infection. This medicine may hide signs of infections such as fever and pain. It is therefore possible that this medicine may delay appropriate treatment of infection, which may lead to an increased risk of complications.This has been observed in pneumonia caused by bacteria and bacterial skin infections related to chickenpox. If you take this medicine while you have an infection and your symptoms of the infection persist or worsen, consult a doctor without delay.

Please refer to the patient information leaflet before using this product. Contains vital information, usage guide and advice. 

PIL Link: 

https://www.medicines.org.uk/emc/files/pil.5635.pdf

Payment & Security

American Express Apple Pay Diners Club Discover Google Pay Maestro Mastercard PayPal Shop Pay Union Pay Visa

Your payment information is processed securely. We do not store credit card details nor have access to your credit card information.